# SDR UIEA2025032100363

- Difficulty date: April 18, 2025
- Submitted: April 18, 2025
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- Aircraft time: 106,450 hours, 17,195 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D STA 1175 RBL 11.33 CHORD LWR SURFACE CORRODED( CHORD REPLACED AS PER SRM 51-10-02. NEW CHORD HOLES TRANSFERRED AS PER SRM 51-40-05. NEW CHORD INSTALLED AS PER SRM 51-40-02. NO FURTHER DEFECTS NOTED )
